| Model Number |
MR8-ASMC09 |
| Medical Device Problem Code |
Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/15/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3:product analysis :evaluation determined that drill bit got stuck.The likely cause was identified as due to bearing seized.It was also noted that front housing was corroded and the laser markings were faded.B.3.Date of incident or estimated date of incident was not provided to the manufacturer.Event notified date used as date of incident until further information is obtained.G.3.Aware date used as date of analysis performed date as the event is reported based on evaluation findings.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during pre-op the drill bit got stuck.At the time of report no patient or staff impact is been observed.Additional information received that bearings were seized during evaluation.